Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 141, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Dec 23, 2015, 5:33 PM EST for Daviess County, Martin County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 5:33 PM EST (22:33 UTC)
- Expired
- Dec 23, 2015, 6:00 PM EST
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 1:28 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398
WUUS53 KIND 232234
SVRIND
INC027-101-232300-
/O.NEW.KIND.SV.W.0141.151223T2233Z-151223T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
533 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARTIN COUNTY IN SOUTHWESTERN INDIANA...
SOUTHEASTERN DAVIESS COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 600 PM EST
* AT 533 PM EST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
WASHINGTON...OR 15 MILES NORTHEAST OF PETERSBURG...MOVING NORTHEAST
AT 75 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...SHOALS...LOOGOOTEE...MONTGOMERY...CRANE...
CANNELBURG...ALFORDSVILLE...GLENDALE FISHERY...ROLAND...WEST BOGGS
LAKE...BURNS CITY...INDIAN SPRINGS AND LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTHWESTERN
INDIANA.
LAT...LON 3851 8700 3851 8703 3863 8717 3890 8690
3890 8669 3853 8668 3853 8683 3850 8687
3851 8693 3850 8696
TIME...MOT...LOC 2233Z 234DEG 67KT 3862 8704
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
PUMA2 follow-up statements
814
WWUS53 KIND 232243
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
543 PM EST WED DEC 23 2015
INC027-101-232300-
/O.CON.KIND.SV.W.0141.000000T0000Z-151223T2300Z/
MARTIN IN-DAVIESS IN-
543 PM EST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR MARTIN AND SOUTHEASTERN DAVIESS COUNTIES...
AT 543 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHOALS...OR 19
MILES SOUTHWEST OF BEDFORD...MOVING NORTHEAST AT 80 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHOALS...LOOGOOTEE...CRANE...ROLAND...WEST BOGGS LAKE...BURNS CITY...
INDIAN SPRINGS AND LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTHWESTERN
INDIANA.
LAT...LON 3862 8693 3868 8692 3876 8701 3890 8690
3890 8669 3853 8668 3853 8683 3850 8687
3851 8693 3850 8696
TIME...MOT...LOC 2243Z 234DEG 68KT 3873 8681
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
PUMA638
WWUS53 KIND 232255
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EST WED DEC 23 2015
INC027-101-232303-
/O.EXP.KIND.SV.W.0141.000000T0000Z-151223T2300Z/
MARTIN IN-DAVIESS IN-
555 PM EST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR MARTIN AND SOUTHEASTERN
DAVIESS COUNTIES WILL EXPIRE AT 600 PM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTHWESTERN
INDIANA.
LAT...LON 3862 8693 3868 8692 3876 8701 3890 8690
3890 8669 3853 8668 3853 8683 3850 8687
3851 8693 3850 8696
TIME...MOT...LOC 2252Z 234DEG 67KT 3873 8681
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 4:50 PM EST, 43 minutes earlier.
Area forecast discussion, Dec 23, 4:50 PM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 PM EST WED DEC 23 2015 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 208 PM EST WED DEC 23 2015 A STRONG LOW PRESSURE SYSTEM OVER MISSOURI WILL PUSH NORTHEAST TOWARD THE GREAT LAKES TONIGHT AND SWEEP SHOWERS AND PERHAPS A THUNDERSTORM ACROSS CENTRAL INDIANA AS A COLD FRONT PUSH ACROSS THE STATE. WEAK HIGH PRESSURE IS EXPECTED TO ARRIVE IN CENTRAL INDIANA IN THE WAKE OF THE FRONT...RESULTING IN DRY AND MILD WEATHER ON CHRISTMAS. ON FRIDAY NIGHT AND SATURDAY...A WARM FRONT IS EXPECTED TO PUSH NORTH INTO SOUTHERN INDIANA. THIS ALONG WITH LOW PRESSURE DEVELOPING IN THE SOUTHERN PLAINS WILL RESULT IN WET WEATHER THIS WEEKEND...PERHAPS WITH SOME HEAVY RAINS. THE ACTIVE AND WET WEATHER IS EXPECTED TO CONTINUE INTO NEXT WEEK AS THE WARM FRONT STALLS AND LOW PRESSURE OVER THE SOUTHERN PLAINS SLOWLY PUSHES TOWARD THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 208 PM EST WED DEC 23 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS STRONG LOW PRESSURE IN PLACE ACROSS NORTHERN MISSOURI. A WARM FRONT WAS FOUND ACROSS NORTHERN ILLINOIS AND SOUTHERN MICHIGAN AS INDIANA WAS WITHING THE WARM SECTOR WITH SOUTH TO SOUTHEAST SURFACE WINDS. DEW POINT TEMPS WERE IN THE VERY MOIST 60S ALONG WITH TEMPS IN THE 60S AS WELL. RADAR SHOWS A BAND OF THUNDERSTORMS OVER PADUCAH/S AREA...PROGRESSING NORTHEAST WITHIN THE FLOW. AN INITIAL WAVE OF SHOWERS NEAR THE WABASH RIVER WAS ALSO PUSHING NORTHEAST...BUT BECOMING LESS ORGANIZED AS IT PROGRESSED. MAIN FORECAST CHALLENGE WILL BE POPS. RAPID REFRESH PROGRESSES THE SECOND WAVE OF SHOWERS AND STORMS ACROSS CENTRAL INDIANA DURING THE 20Z-02Z TIME FRAME. RADAR MOSAICS SHOW LITTLE IN THE WAKE OF THE WAVE...WITH DRY AIR INTRUDING INTO THE SYSTEM ACROSS WESTERN MISSOURI AND WESTERN ARKANSAS WHERE DEW POINTS FALL INTO THE 30S. MODELS SUGGEST BEST FORCING MOVES THROUGH AROUND 00Z ACROSS THE FORECAST AREA ASSOCIATED WITH THE SHORT WAVE ALOFT. FORECAST SOUNDINGS SHOW A VERY SATURATED COLUMN ACROSS THE AREA NEAR 00Z...WITH GOOD SUBSIDENCE AND DRYING PRESENT BY 06Z. THUS WILL FOCUS CATEGORICAL POPS AS THE BEST FORCING MOVES THROUGH THE AREA...BETWEEN 20Z AND 03Z...AND TREND LOWER FROM THERE. SEVERE THREAT THIS AFTERNOON AND EARLY EVENING CANNOT BE RULED OUT AS FAVORABLE SHEAR CONDITIONS CONTINUE TO EXISTS...HOWEVER CAPE AND INSTABILITY APPEAR LIMITED...PARTICULARLY AS THE AFTERNOON PROGRESSES. AS FOR TEMPS WILL STICK CLOSE TO A BLEND AS COLDER AIR IS EXPECTED TO ARRIVE IN THE WAKE OF THE COLD FRONT BUT PRESSURE GRADIENT IS EXPECTED TO CONTINUE MIXING. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 208 PM EST WED DEC 23 2015 THIS PERIOD LOOKS TO BE DEFINED BY TWO WEATHER FEATURES. DRY WEATHER INITIALLY FOLLOWED BY VERY WET WEATHER BEGINNING ON FRIDAY NIGHT AND SATURDAY. THUS THE FOCUS WILL BE ON TEMPS INITIALLY FOLLOWED BY POPS. GFS AND NAM SUGGEST WEAK SURFACE HIGH PRESSURE SLOWLY PUSHING ACROSS INDIANA AND THE SOUTHERN GREAT LAKES. FORECAST SOUNDINGS THROUGH CHRISTMAS DAY SHOW A DRY SOUNDING AS SOUTHWEST FLOW ALOFT PERSISTS. LITTLE IN THE WAY OF UPPER SUPPORT AVAILABLE. HOWEVER A MODERATE BAROCLINIC ZONE APPEARS TO REMAIN IN PLACE ACROSS THE AREA THROUGH CHRISTMAS. THUS WILL EXPECTED MAINLY SOME HIGH PASSING CLOUDS AMID THE QUICK SOUTHWEST FLOW ALOFT...AND USE A BLEND ON TEMPS...WHICH WILL REMAIN WELL ABOVE NORMAL THROUGH CHRISTMAS. ON SATURDAY NIGHT AS SURFACE HIGH PRESSURE DRIFTS EAST TO WESTERN NEW YORK..NORTHEASTERLY SURFACE FLOW DEVELOPS AS A WARM FRONT APPROACHES FROM THE SOUTH. THIS RESULTS IN STRENGTHENING OF THE BAROCLINC ZONE ACROSS INDIANA...STRENGTHENING THE WARM FRONTAL BOUNDARY. FORECAST SOUNDINGS ON SATURDAY NIGHT SHOW GOOD SATURATION BY 06Z SAT IN THE LOWER LEVELS AMID STRONG WARM AIR ADVECTION AND OVERRUNNING. BY 18Z SAT FORECAST SOUNDINGS SHOW DEEP SATURATION THROUGH THE COLUMN AS THE WARM FRONT ACROSS INDIANA IS EXPECTED TO AMPLIFY. FORECAST SOUNDINGS SOAR TO 1.50 WHICH IS PRETTY HIGH FOR THIS TIME OF THE YEAR. LITTLE FORCING APPEARS IN PLACE ALOFT...HOWEVER THE 300K GFS ISENTROPIC SURFACE SHOW VERY STRONG UPGLIDE...WITH SPECIFIC HUMIDITIES IN THE RANGE OF 6-8 G/KG...AGAIN...VERY HIGH FOR THIS TIME OF YEAR. THUS WILL TREND POPS ON FRIDAY NIGHT AND SATURDAY HIGHER THAN MAVMOS...WITH CATEGORICAL ON SATURDAY...MAYBE EVEN A HEAVY RAIN MENTION. GIVEN OUR EXPECTED CLOUDS AND RAIN WILL TREND LOWS WARMER THAN MAVMOS AND HIGHS COOLER. FLASH FLOOD GUIDANCE HAS 3 HOUR VALUES NEAR 2 INCHES AND 6 HOUR VALUES NEAR 3 INCHES. ALTHOUGH THESE SHORT TERM VALUES ARE UNLIKELY TO BE REACHED IN THOSE TIME FRAMES...THEY MAY BE REACHED OVER MUCH LONGER TIME FRAMES INTO NEXT WEEK. FLOODING WILL BECOME MORE OF CONCERN AS THIS EVENT PLAYS OUT INTO NEXT WEEK. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 232 PM EST WED DEC 23 2015 MODELS CONTINUE TO SHOW A SURFACE TROUGH STRADDLED ACROSS INDIANA AT THE START OF THIS PERIOD AS PULSES OF ENERGY EJECT FROM THE DEEP WESTERN TROUGH. THE MODELS ARE IN FAIRLY GOOD AGREEMENT THAT A LARGE CHUNK OF ENERGY WILL LIFT AS A CLOSED SURFACE AND UPPER LOW NORTHEAST NORTHEAST FROM MEXICO SATURDAY NIGHT TO THE GREAT LAKES BY TUESDAY. THROUGHOUT THIS TIME FRAME SEVERAL ROUNDS OF HEAVY RAIN WILL YIELD A MULTI DAY TOTAL OF 2 TO 5+ INCHES OF RAIN. PER PREVIOUS DISCUSSION...MODEL PRECIPITABLE WATER VALUES WOULD BE ANOMALOUSLY HIGH CLIMATOLOGICALLY SPEAKING...99TH PERCENTILE OR GREATER... NEARING THE MAXIMUM EXPECTED VALUE FOR THE TIME OF YEAR. IN ADDITION INSTABILITY INDICES SUGGEST AT LEAST A CHANCE OF THUNDER ACROSS AT LEAST SOME PORTION OF CENTRAL INDIANA SATURDAY THROUGH MONDAY. THE UPSHOT OF THIS SUGGESTS A STRONG POTENTIAL FOR FLOODING. THE BIGGEST UNCERTAINTY AT THIS POINT IS WHERE THE SURFACE BOUNDARY AND SUBSEQUENT HEAVIEST RAINFALL OCCURS AND THUS WHICH RIVERS MAY SHOW GREATEST POTENTIAL FOR FLOOD. TUESDAY AND WEDNESDAY...ONE MORE...BUT NOT THE LAST...PIECE OF ENERGY EJECTS FROM THE WESTERN TROUGH APPROACHING INDIANA WEDNESDAY. AT THE MOMENT THIS SHORT WAVE APPEARS DETACHED FROM THE DEEP LAYERED MOISTURE ACROSS THE GULF STATES AND THUS LIKELY ONLY TO BE A LIGHT PRECIPITATION PRODUCER. HAVE CONTINUED WITH A BLEND OF MODELS SOLUTIONS FOR TEMPERATURES WHICH WILL CONTINUE NEAR OR ABOVE NORMAL THROUGH THE FORECAST PERIOD. && .AVIATION /DISCUSSION FOR 232100Z KIND TAF UPDATE/... ISSUED AT 450 PM EST WED DEC 23 2015 .UPDATE...INITIAL LINE OF THUNDERSTORMS HAVE MOVED WELL EAST OF KIND. EXPECT ONLY REAIN SHOWERS NEXT FEW HOURS. HOWEVER ANOTHER BAND OF THUNDERSTORMS NEAR THE WESTERN TIP OF KENTUCKY BEARS WATCHING AS IT MOVES NORTHEAST AT 50-60 KNOTS. NOT SUIRE IF THIS WILL REACH KIND OR PASS TO THE SOUTHEAST...BUT IT DOES AFFECT OUR AREA THIS PROBABLY NOT OCCUR UNTIL AFTER 00Z. PREVIOUS AVIATION DISCUSSION FOLLOWS... WINDS 19020G30KTS ON AVERAGE BECOME 24020G30KTS AFTER 240300Z WILL BE ONE CONCERN. THUNDERSTORMS GUSTING TO NEAR 50 KTS AND ISOLATED TORNADOES ALSO POSSIBLE THROUGH 232300Z. DECKS WILL BE AT OR BELOW 3000 FT AND MAINLY BELOW 2000 FT UNTIL COLD FRONT PASSES 03Z-05Z. VISIBILITY WILL BE P6SM. IFR DECKS AND VISIBILITY WILL OCCUR DURING THUNDERSTORMS. ALL THIS THE RESULT OF STRONG LOW PRESSURE TRACKING FROM EASTERN KANSAS NORTHEAST TO THE UPPER GREAT LAKES DURING THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TUCEK AVIATION...TUCEK/JH
Hazardous weather outlook, Dec 23, 4:43 AM EST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 443 AM EST WED DEC 23 2015 INZ021-028>031-035>049-051>057-060>065-067>072-240945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 443 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS. LARGE HAIL. ISOLATED TORNADOES. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. TIMING: 2 TO 10 PM. DISCUSSION: A STRONG STORM SYSTEM WILL PUSH A COLD FRONT ACROSS CENTRAL INDIANA TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: MORE RAIN AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY AND THE THREAT FOR RIVER FLOODING WILL INCREASE. DISCUSSION: ANOTHER STRONG SYSTEM IS EXPECTED THIS WEEKEND. HEAVY RAIN FROM RECENT SYSTEMS...AND LATER ONES MAY LEAD TO FLOODING. CENTRAL INDIANA WILL FINISH OUT THE YEAR IN A WARM AND ACTIVE WEATHER PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Dec 23, 4:40 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG NOBLESVILLE 40.06N 86.03W
12/23/2015 HAMILTON IN PUBLIC
TREES DOWN ON HOUSE NEAR 161ST AND SEMINOLE ROAD
&&
ELBLocal storm report, Dec 23, 4:42 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 5 N RUSHVILLE 39.69N 85.45W
12/23/2015 RUSH IN AMATEUR RADIO
POLE BARN DESTROYED
&&
ELBLocal storm report, Dec 23, 4:45 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG CHESTERFIELD 40.11N 85.59W
12/23/2015 MADISON IN AMATEUR RADIO
POWER POLES DOWN
&&
ELBLocal storm report, Dec 23, 4:51 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 10 N GREENSBURG 39.49N 85.48W
12/23/2015 RUSH IN TRAINED SPOTTER
BUILDINGS DAMAGED
&&
ELBLocal storm report, Dec 23, 5:01 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
501 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 2 NW STRAUGHN 39.83N 85.32W
12/23/2015 M64 MPH HENRY IN AMATEUR RADIO
&&
ELBLocal storm report, Dec 23, 5:28 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 3 E WINCHESTER 40.17N 84.92W
12/23/2015 RANDOLPH IN LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWN
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 12:25 PM EST | Special Weather Statement | IND | Fountain, Parke, Tippecanoe, Vermillion, Vigo, Warren | 20 min |
| Dec 23, 12:47 PM EST | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 43 min |
| Dec 23, 12:53 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion | 52 min |
| Dec 23, 1:20 PM EST | Special Weather Statement | IND | Hancock, Johnson, Marion | 40 min |
| Dec 23, 1:44 PM EST | Severe Thunderstorm Warning | IND | Carroll | 16 min |
| Dec 23, 1:57 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 33 min |
| Dec 23, 2:12 PM EST | Tornado Warning | IND | Daviess, Knox | 18 min |
| Dec 23, 2:27 PM EST | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 1 more | 33 min |
| Dec 23, 2:57 PM EST | Severe Thunderstorm Warning | IND | Brown, Clay, Daviess, Greene, Lawrence, Martin and 4 more | 33 min |
| Dec 23, 3:21 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Marion | 39 min |
| Dec 23, 3:25 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more | 35 min |
| Dec 23, 3:57 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Delaware, Hamilton, Hancock, Henry and 5 more | 33 min |
| Dec 23, 4:17 PM EST | Severe Thunderstorm Warning | IND | Delaware, Madison | 43 min |
| Dec 23, 4:26 PM EST | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.